# SDR AALA20120801016

- Difficulty date: July 31, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N624AA
- Make and model: Boeing 757223
- Aircraft serial: 24582
- Aircraft time: 68,115 hours, 24,514 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID LAVATORY SIDEWALL EMERGENCY LIGHT INOPERATIVE.  REPAIRED WIRING FOR MID LAVATORY SIDEWALL EMERGENCY LIGHT.  OPS CHECK NORMAL.
